# SDR DHL9880434C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RADOME HAS DELAMINATED AREAS PEELING AND SEVERAL NICKS.  REMOVED AND REINSTALLED REPAIRED RADOME PER MM 53-50-1.  N/R  0040
